Transcendence with Rosen continued fractions

  • Yann Bugeaud

    Université de Strasbourg, France
  • Pascal Hubert

    Université Aix-Marseille III, Marseille, France
  • Thomas A. Schmidt

    Oregon State University, Corvallis, USA


We give the first transcendence results for the Rosen continued fractions. Introduced over half a century ago, these fractions expand real numbers in terms of certain algebraic numbers.

Cite this article

Yann Bugeaud, Pascal Hubert, Thomas A. Schmidt, Transcendence with Rosen continued fractions. J. Eur. Math. Soc. 15 (2013), no. 1, pp. 39–51

DOI 10.4171/JEMS/355